Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The convergence and values of periodic continued fractions


Author: Ralph E. Lane
Journal: Bull. Amer. Math. Soc. 51 (1945), 246-250
DOI: https://doi.org/10.1090/S0002-9904-1945-08321-9
This work is cited by: Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 307--309
MathSciNet review: 0011748
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Otto Stolz, Vorlesungen über allgemeine Arithmetik, Leipzig, 1886, pp. 299-304.
  • 2. A. Pringsheim, Über die Konvergenz periodischer Kettenbrüche, Sitzungsberichte der mathematisch-physikalischen Klasse der K. Bayerische Akademie der Wissenschaften zu München vol. 30 (1900) pp. 463-488.
  • 3. O. Perron, Über the Konvergenz periodischer Kettenbrüche, Sitzungsberichte der mathematisch-physikalischen Klasse der K. Bayerische Akademie der Wissenschaften zu München vol. 35 (1905) pp. 495-503. See also Die Lehre von den Kettenbrüchen, Berlin, 1913, p. 272.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08321-9